Okay so my bro told me a couple weeks ago he had gyno so he did 2 weeks of letro at 2.5mg and his nipples didn't change at all. Now today he told me he squeezed them and an amber color fluid came out and they are still sensitive to touch. I've never seen this before I told him Tren was leaking out of his nipples lol. Now all joking aside what is causing this and what can reverse this and how long will it take before there back to normal?
I agree with you guys you should do research before you do anything but for me I don't get gyno or prolactin build up easily so I myself have never experienced that issue. I just wanted to make sure I was giving him the right advice. Yes he was using Deca then switched to Tren. Now for the Caber would 1mg a week be sufficient or does it need to be ran higher now that the fluids built up in there?
His glands produced a "drain". What happens is when we hit puberty we develop glands behind our nipples. Women produce glands and breasts. Women, when pregnant produce a "stem" off their gland to drain the built up milk in their breast. High estrogen and progesterone cause this to happen on women. If he's on cycle and wasn't taking the proper ai then Gyno is a hugeee risk. Ie aromasin, adex, caber, prami, ect ect. In men, when estrogen or prolactin get to high we start getting tingling nipples or sore nipples. That is the gland behind our nipple recognizing the high estrogen or prolactin or both and developing a "stem" like a woman would, to drain fluid build up in the pec or breast of a man.
Usually once this gets to the point that the pea sized lump that starts to form causes the breast to leak or lactate, it's too late. You got full blown Gyno. You can slow it down or even control it to a degree but all in all it's safe to say your fucked and need Gyno surgery.